Bulletin of the American Mathematical Society

Convenient categories of topological algebras

Eduardo J. Dubuc and Horacio Porta

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 975-979.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533170

Mathematical Reviews number (MathSciNet)
MR0295079

Zentralblatt MATH identifier
0226.08006

Subjects
Primary: 1810 4650
Secondary: 4625 4660

Citation

Dubuc, Eduardo J.; Porta, Horacio. Convenient categories of topological algebras. Bull. Amer. Math. Soc. 77 (1971), no. 6, 975--979. https://projecteuclid.org/euclid.bams/1183533170


Export citation

References

  • 1. J. Bénabou, Catégories relatives, C. R. Acad. Sci. Paris 260 (1965), 3824-3827. MR 31 #1284.
  • 2. E. J. Dubuc, Kan extensions in enriched category theory, Lecture Notes in Math., no. 145, Springer-Verlag, Berlin and New York, 1970.
  • 3. E. J. Dubuc and Horacio Porta, Convenient categories of topological algebras, and their duality theory, J. Pure Appl. Algebra (to appear).
  • 4. S. Eilenberg and G. M. Kelly, Closed categories, Proc. Conference Categorical Algebra (La Jolla, Calif., 1965), Springer, New York, 1966, pp. 421-562. MR 37 #1432.
  • 5. A. Guichardet, Special topics in topological algebras, Gordon and Breach, New York, 1968. MR 39 #4673.
  • 6. C. Sh. Hsia, Seminormed Banach rings with involution, Izv. Akad. Nauk SSSR Ser. Mat. 23 (1959), 509-528. (Russian)
  • 7. E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. No. 11 (1952), 79 pp. MR 14, 482.
  • 8. N. E. Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967), 133-152. MR 35 #970.